| Model Number |
168-650 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Dhr trend summary: no patterns were found; therefore, no additional actions are deemed required.The trend of a050401 - fluid leak complaints will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.The event of "capsular contracture, baker grade iv" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation and capsular contracture, baker grade iv.
Event or Problem Description
Patient reported left side deflation and exchange from textured to smooth implants due to the patients concerns with the product.Additionally, healthcare professional reported left side "capsular contracture baker grade iv." device remains implanted.
Additional Manufacturer Narrative
Device evaluation:analysis of the returned device identified: crease flat, delamination of the plug strap disk shell and opening curved on posterior.Leak test and microscopic analysis was performed which identified: sharp opening on posterior, delamination of the plug strap disk shell and non-penetrating nick.The fill test inspection was performed, the result is no blockage.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp opening on posterior assessed as an unidentified (tear) opening.A delamination total of the plug strap disk shell (adhesive failure).
Event or Problem Description
Healthcare professional reported left side hole non specific-in inferior aspect.Device has been explanted.